# SDR YAAA20151118001

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N7380U
- Make and model: Cessna 207A
- Aircraft serial: 20700428
- Aircraft time: 25,008 hours
- Engine: Cont IO520F
- Engine time: 7,286 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 42 hours
- Component: Vacuum Pump, Sigmatek, 1U128B
- Component part number: 1U128005
- Stage of operation: NR
- How discovered: O
- Nature of condition: I, S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS SUCTION READING NIL.  REMOVED VACUUM PUMP & SHAFT WAS SHEARED.
